Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 178 found articles
 
 
  Approximating the minimum weight spanning tree of a set of points in the Hausdorff metric
 
 
Title: Approximating the minimum weight spanning tree of a set of points in the Hausdorff metric
Author: Alvarez, Victor
Seidel, Raimund
Appeared in: Computational geometry
Paging: Volume 43 (2010) nr. 2 pages 5 p.
Year: 2010
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 178 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands